Skip to content Skip to navigation

Approximate Controllability and Optimal Control of Impulsive Fractional Functional Differential Equations

Volume 4, Number 2 (2013), 44 - 59

Approximate Controllability and Optimal Control of Impulsive Fractional Functional Differential Equations

Price: $20.00

Abstract

In this paper, we study approximate controllability and existence of optimal control of impulsive fractional semi linear functional differential equations with non-local condition. The proof of our result is based on Sadovskii’s fixed point theorem and semi group theory of linear operators. The control is assumed to be bounded and linear. The result presented in this work generalizes many known results of controllability of fractional order system. At the end an example is given to illustrate the analytical findings.